Some results for quadratic elements of a Banach algebra


Karaev M., Pehlivan S.

GLASGOW MATHEMATICAL JOURNAL, vol.46, pp.431-441, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46
  • Publication Date: 2004
  • Doi Number: 10.1017/s0017089504001910
  • Title of Journal : GLASGOW MATHEMATICAL JOURNAL
  • Page Numbers: pp.431-441

Abstract

Several properties of some quadratic elements of a unitial Banach algebra are studied. Deddens subspaces are also introduced and discussed.